# SDR 08FDEA00889

- Difficulty date: March 11, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 2210081328
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON AFT FAIRING; OUTBD UPPER LONGERON IS CHAFFED AT SEVERAL SCREW HOLES.  REMOVED DAMAGED LONGERON IAW A310-300 SRM 61-40-21; PG 7, RECEIVED LONGERON P/N 221-0081-328, PO 610555.3 AND LOCATED HOLES IAW A310-300 SRM 51-40-40.  INSTALLED LONGERON IAW A310-300 SRM 51-40-21; PARAGRAPH  6.
